RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 1, Pages 8–18 (Mi adm666)  

RESEARCH ARTICLE

Variants of the lattice of partitions of a countable set

Oleksandra O. Desiateryk, Olexandr G. Ganyushkin

Department of Mathematics, Kyiv University, 64, Volodymyrska st., UA-01033, Kyiv, Ukraine

Abstract: In this paper we consider the ordered by inclusion lattice $\operatorname{Part}(M)$ of all partitions of a countable set $M$. The lattice $\operatorname{Part}(M)$ is a semigroup with respect to the operation $\wedge$ which maps two partitions to their greatest lower bound. We obtain necessary and sufficiency conditions for isomorphism of two variants of the semigroup $\operatorname{Part}(M)$.

Keywords: variant, sandwich-semigroup, lattice of partitions.

Full text: PDF file (346 kB)
References: PDF file   HTML file
MSC: 20M10, 20M14, 06B35
Received: 26.12.2016
Revised: 26.02.2018
Language:

Citation: Oleksandra O. Desiateryk, Olexandr G. Ganyushkin, “Variants of the lattice of partitions of a countable set”, Algebra Discrete Math., 26:1 (2018), 8–18

Citation in format AMSBIB
\Bibitem{DesGan18}
\by Oleksandra~O.~Desiateryk, Olexandr~G.~Ganyushkin
\paper Variants of the lattice of partitions of a countable set
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 1
\pages 8--18
\mathnet{http://mi.mathnet.ru/adm666}


Linking options:
  • http://mi.mathnet.ru/eng/adm666
  • http://mi.mathnet.ru/eng/adm/v26/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:27
    Full text:14
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020